Bupropion carries an increased risk of seizures and requires caution in patients with liver or renal disease. — Whalespan
Bupropion carries an increased risk of seizures and requires caution in patients with liver or renal disease.
⚠ High risk
We can't find evidence that holds up here. Proponents are reasoning from mechanism or analogy rather than direct human data, and the most credible skeptics raise objections we can't dismiss.
✕NOTSUPPORTED
⚠
High-risk intervention — consult a physician before acting.Drug-drug interactions, dose-dependence, and screening contraindications apply.
“I want to really emphasize that there is an increased seizure risk with Bupropion. It only occurs in a small fraction of the population, but nonetheless is a real concern for those members of the population.”
Verbal pushback — no audited source on record.
Conflict Watch
Every Sunday: the week’s new conflicts and verdict changes — and nothing else.